# SDR CNMA2013090004

- Difficulty date: September 26, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-28A
- Aircraft serial: 26264
- Aircraft time: 84,041 hours, 14,393 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1214
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STRINGER 35L AT BS 1214 FWD END OF STRINGER SPLICE FITTING. REPAIRED STRINGER 35L IAW  DWG 533.
